Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Right heel pain, white bump in the centre. Used salicylic acid, a hole formed. Causes?

I am a 56 yr. old female. In recent months I have developed severe pain in my right heel. An area about the size of a quarter was very tender to the touch and extrremely painful to walk on. I detected a small white bump in the center of the area. I thought it was a corn so I treated it with salicylic acid . I now have a small hole where the dot was, and it is even more painful than before. What is it??????
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.

The white spot was the wart in the skin.
Salycylic acid caused the hole by dissolving the keratin in skin layer and caused hole.
Stop using salicylic acid .apply antibiotic like neosporin.Oral analgesic antiinflammatory drugs will be needed.Give rest to the part.

Hope this helps.

Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor